# SDR DHL2003809006

- Difficulty date: November 22, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR WILL NOT LATCH CLOSED PROPERLY AND JAMS IN CLOSED POSITION.  ADJUSTED UPPER LATCH AND OPS CHECKED PER MSI M/M 52-10-0.  ALL CHECKS GOOD.
